# SDR ARWA9608011

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT NR 3 DOOR, AFT VERTICAL FITTING STRUT BROKEN.  REMOVED AND REPLACED FITTING PER DC-8 SRM 51-1-20D.
